Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Wilmington, OH

May 28, 2019Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 28, 2019, 5:40 PM EDT for Auglaize County, Mercer County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 5:40 PM EDT (21:40 UTC)
Expired
May 28, 2019, 6:30 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Auglaize County, OH, Mercer County, OH

The radar

The Northern Indiana radar (KIWX), 129 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:53 PM EDTHAIL 1.5Ssw Chattanooga, OH
May 28, 6:07 PM EDTHAIL 1Celina, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:22 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
697 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS51 KILN 282140
SVRILN
OHC011-107-282230-
/O.NEW.KILN.SV.W.0101.190528T2140Z-190528T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
540 PM EDT Tue May 28 2019

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northwestern Auglaize County in west central Ohio...
  Northern Mercer County in west central Ohio...

* Until 630 PM EDT.

* At 539 PM EDT, a severe thunderstorm was located 8 miles southwest
  of Rockford, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Celina, St. Marys, Rockford, New Knoxville, Moulton, Wabash,
  Mendon, Buckland, Chattanooga, Kossuth, Tama, Neptune, State Route
  116 at State Route 197 and Bulkhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4068 8445 4068 8423 4048 8427 4051 8480
      4073 8480 4073 8447
TIME...MOT...LOC 2139Z 272DEG 24KT 4061 8475 

HAIL...1.00IN
WIND...60MPH
 
$$

Coniglio
3 follow-up statements
905 
WWUS51 KILN 282149 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
549 PM EDT Tue May 28 2019

OHC011-107-282230-
/O.CON.KILN.SV.W.0101.000000T0000Z-190528T2230Z/
Auglaize OH-Mercer OH-
549 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN AUGLAIZE AND NORTHERN MERCER COUNTIES...

At 549 PM EDT, a severe thunderstorm was located near Celina, moving
east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Wabash, Mendon,
Buckland, Chattanooga, Kossuth, Tama, Neptune, State Route 116 at
State Route 197 and Bulkhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4068 8445 4068 8423 4048 8427 4051 8480
      4073 8480 4073 8447
TIME...MOT...LOC 2149Z 272DEG 24KT 4061 8466 

HAIL...1.50IN
WIND...60MPH
 
$$

Coniglio
650 
WWUS51 KILN 282212
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
612 PM EDT Tue May 28 2019

OHC011-107-282230-
/O.CON.KILN.SV.W.0101.000000T0000Z-190528T2230Z/
Auglaize OH-Mercer OH-
612 PM EDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN AUGLAIZE AND NORTHEASTERN MERCER COUNTIES...

At 611 PM EDT, a severe thunderstorm was located near St. Marys,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Mendon,
Buckland, Neptune, Kossuth, State Route 116 at State Route 197,
Bulkhead and Tama.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4068 8445 4068 8423 4048 8427 4050 8469
      4073 8471 4073 8447
TIME...MOT...LOC 2211Z 272DEG 24KT 4060 8446 

HAIL...1.50IN
WIND...60MPH
 
$$

Coniglio
484 
WWUS51 KILN 282224
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
624 PM EDT Tue May 28 2019

OHC011-107-282234-
/O.EXP.KILN.SV.W.0101.000000T0000Z-190528T2230Z/
Auglaize OH-Mercer OH-
624 PM EDT Tue May 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN AUGLAIZE AND
NORTHEASTERN MERCER COUNTIES WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4068 8445 4068 8423 4048 8427 4050 8469
      4073 8471 4073 8447
TIME...MOT...LOC 2224Z 272DEG 24KT 4060 8436 

$$

Coniglio

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:35 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 28, 4:35 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
435 PM EDT Tue May 28 2019

.SYNOPSIS...
A frontal boundary will remain draped across the region through
Thursday, resulting in a continued chance of showers and
thunderstorms. Another frontal boundary will drop down across
the region over the weekend, bringing another chance of showers
and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A frontal boundary is currently situated across northern Indiana
and northern Ohio. In broad southwesterly flow to the south of
the boundary, temperatures have climbed well into the 80s across
our area this afternoon. This has resulted in good instability
with sb capes across our northern areas now in excess of 3000
J/KG and ML capes up close to 1500 J/KG. In the better low
level convergent boundary, scattered thunderstorms have
developed across far northern portions of our area this
afternoon. Visible satellite is also showing a weaker line of
agitated cu a little farther south of this main boundary and
suppose this could lead to some isolated thunderstorms developing
along the I-70 corridor over the next few hours. Scattered
thunderstorms should persist into this evening but with a lot of
this looking to be diurnally driven, expect to see a downward
trend in coverage and intensity through late evening into the
overnight. The better effective bulk shear values are mainly to
our north and northwest, but they are still in the 35 to 40
knot range across our far north. This may be enough to support
a few severe thunderstorms into this evening with the primary
threat being damaging wind and large hail.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
The front will continue to sag slowly south through the day on
Wednesday. It looks like a remnant convective complex may drop
southeast toward the region late tonight into Wednesday morning
but there is some uncertainty between the models as to how much
of this will make into our area. For now will just allow for
some chance pops across mainly the west and southwest to account
for this. This should be in a weakening state as it approaches
so would think it would generally be sub severe. Depending on
exactly how this plays out though, it could have an impact on
the amount of destabilization we will see later in the day and
exactly how far south the boundary actually sags across our
area through the day. Will generally range highs on Wednesday
from near 80 in the north to the mid 80s in the south which
would allow for some decent destabilization once again.
Assuming this occurs, we would then likely see some scattered
thunderstorm redevelopment as we progress through mid to late
afternoon. With deep layer shear in the 30 to possibly 40 knot
range Wednesday afternoon into Wednesday evening, some of the
storms may be severe again, with damaging wind/large hail the
main threat.

Will then continue with chance to likely pops Wednesday night
into Thursday as the boundary will remain draped across
northern portions of the area and a surface wave approaches
from the west. It will be tough to rule out a continued severe
threat with these thunderstorms too as deep layer shear will
remain on the higher side through Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Precipitation chances should taper off Thursday evening as the
surface low shifts off to the east. However, mid level short
wave energy will drop down across the lower Ohio Valley later
Thursday night and through the day on Friday. This could result
in some lower end pops across at least southern portions of our
area during the day on Friday. Highs on Friday will generally
be in the 70s.

Surface high pressure will briefly build in across the area
Friday night, but another frontal boundary will push south
across the area Saturday into Sunday. This will bring yet
another chance of showers and thunderstorms to the region.
Highs on Saturday will be in the mid 70s to lower 80s with highs
on Sunday ranging from the lower 70s in the north to the upper
70s across the south. High pressure and a drier airmass will
finally build into the area Monday and Tuesday with highs both
days in the 70s.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Scattered showers and thunderstorms are developing along a
convergent boundary across northern Indiana and northern Ohio.
The airmass across our area will continue to destabilize through
this afternoon as the boundary sags slowly south. As a result,
expect to see the scattered thunderstorm activity fill in
through late afternoon, mainly to the north of the I-70
corridor. This will put our northern TAF sites on the southern
fringe of this activity so will at least allow for a vcsh/vcts
for a few hour period at KDAY/KCMH/KLCK. The boundary will
continue to sag slowly south tonight into the day on Wednesday.
With the loss of diurnal heating, expect to see a decrease in
coverage overnight. However, addition shower and thunderstorm
development is expected through the day on Wednesday as we
destabilize once again.

Gusty southwest winds in the 20 to 30 knot range will be
possible through the rest of the afternoon.

OUTLOOK...Thunderstorms possible into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, May 28, 4:48 PM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
448 PM EDT Tue May 28 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-291200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
448 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms will be possible Wednesday into Thursday.
A few of these storms may become severe with damaging wind and large
hail the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ026-034-035-042>046-051-052-291200-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-
448 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Scattered thunderstorms will continue into this evening. Some of the
storms could be severe with damaging wind and large hail the primary
threat. However, an isolated tornado cannot be ruled out. Locally
heavy rainfall could also result in some localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms will be possible Wednesday into Thursday.
A few of these storms may become severe with damaging wind and large
hail the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay severe weather reports to the
National Weather Service.

In the hours before

Special weather statement, May 28, 2:44 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
244 PM EDT Tue May 28 2019

OHZ034-035-281945-
Auglaize OH-Mercer OH-
244 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT AUGLAIZE AND CENTRAL MERCER
COUNTIES UNTIL 345 PM EDT...

At 241 PM EDT, radar indicated a strong thunderstorm 8 miles
northwest of Coldwater, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Celina, Wapakoneta, St. Marys, Coldwater, Fort Shawnee, Cridersville,
New Knoxville, Moulton, Wabash, Mendon, Buckland, Uniopolis,
Montezuma, Fryburg, Kossuth, Tama, St. Johns, Neptune, State Route
116 at State Route 197 and Bulkhead.

This includes I-75 in Ohio between mile markers 106 and 118.

Locations impacted by tornado damage may be in the path of the
thunderstorm within the next hour.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4068 8445 4069 8422 4066 8422 4066 8411
      4064 8411 4064 8404 4049 8400 4046 8480
      4064 8479 4070 8446
TIME...MOT...LOC 1841Z 264DEG 42KT 4056 8476

Coniglio
Local storm report, May 28, 3:24 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 N BEAVERCREEK         39.77N 84.06W
05/27/2019  M1.00 INCH       GREENE             OH   PUBLIC

            PHOTO VERIFIED.

&&

JEG
Special weather statement, May 28, 3:44 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
344 PM EDT Tue May 28 2019

OHZ026-034-035-044-282045-
Auglaize OH-Logan OH-Hardin OH-Mercer OH-
344 PM EDT Tue May 28 2019

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LOGAN...AUGLAIZE... HARDIN
AND MERCER COUNTIES UNTIL 445 PM EDT...

At 342 PM EDT, radar indicated a strong thunderstorm near Celina,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Celina, Wapakoneta, St. Marys, Kenton, Ada, Coldwater, Cridersville,
Forest, Rockford, Lakeview, New Knoxville, Dunkirk, Alger,
Waynesfield, Belle Center, Chippewa Park, Moulton, Blanchard, Wabash
and Roundhead.

This includes I-75 in Ohio between mile markers 106 and 118.

Locations impacted by tornado damage may be in the path of the
thunderstorms within the next hour.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4082 8351 4070 8350 4069 8342 4051 8342
      4046 8479 4073 8480 4073 8446 4068 8445
      4069 8422 4066 8422 4064 8391 4065 8388
      4082 8388
TIME...MOT...LOC 1942Z 272DEG 33KT 4058 8451

Coniglio
Special weather statement, May 28, 4:30 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT Tue May 28 2019

OHZ026-282100-
Hardin OH-
430 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY UNTIL 500 PM
EDT...

At 429 PM EDT, radar indicated a strong thunderstorm near Kenton,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Kenton, Alger, Blanchard, Roundhead, Mount Victory, Mcguffey, Grant,
Silver Creek, Jumbo, Huntersville, Pfeiffer, Walton, Hepburn, Mentzer
and State Route 195 at State Route 235.

Locations impacted by tornado damage may be in the path of the
thunderstorms within the next hour.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
      4052 8342 4053 8388 4073 8388 4075 8350
TIME...MOT...LOC 2029Z 267DEG 53KT 4061 8369

Coniglio
Local storm report, May 28, 5:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HEAVY RAIN       3 NE CELINA             40.58N 84.53W
05/28/2019  M1.51 INCH       MERCER             OH   CO-OP OBSERVER

            24-HR TOTAL.

&&

JEG
Special weather statement, May 28, 5:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
531 PM EDT Tue May 28 2019

OHZ035-282200-
Auglaize OH-
531 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE COUNTY
UNTIL 600 PM EDT...

At 530 PM EDT, radar indicated a strong thunderstorm near Wapakoneta,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Wapakoneta, Fort Shawnee, Cridersville, Waynesfield, Buckland and
Uniopolis.

This includes I-75 in Ohio between mile markers 112 and 118.

Locations impacted by previous tornado damage may be in the path of the
thunderstorms within the next hour.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4066 8422 4066 8411 4064 8411 4064 8388
      4057 8389 4056 8429 4069 8430 4069 8422
TIME...MOT...LOC 2130Z 267DEG 48KT 4062 8422

Coniglio

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:28 PM EDTAreal Flood AdvisoryILNMercer6 hr
May 27, 9:36 PM EDTTornado WarningILNDarke, Preble39 min
May 27, 9:44 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer, Shelby46 min
May 27, 9:55 PM EDTTornado WarningILNAuglaize, Mercer35 min
May 27, 10:06 PM EDTTornado WarningILNDarke39 min
May 27, 10:07 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
May 27, 10:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby49 min
May 27, 10:15 PM EDTTornado WarningILNPreble30 min
May 27, 10:21 PM EDTTornado WarningILNDarke, Miami39 min
May 27, 10:27 PM EDTTornado WarningILNAuglaize, Mercer33 min
May 27, 10:31 PM EDTTornado Warning EmergencyILNMontgomery, Preble44 min
May 27, 10:43 PM EDTTornado WarningILNLogan, Union32 min
May 27, 10:45 PM EDTTornado Warning Tornado observedILNChampaign, Clark, Miami30 min
May 27, 10:49 PM EDTTornado WarningILNChampaign, Logan, Union26 min
May 27, 10:54 PM EDTTornado WarningILNAuglaize, Hardin, Logan36 min
May 27, 11:00 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatILNGreene, Montgomery45 min
May 27, 11:04 PM EDTAreal Flood AdvisoryILNGreene, Miami, Montgomery, Shelby3 hr
May 27, 11:08 PM EDTTornado WarningILNDelaware, Logan, Union19 min
May 27, 11:08 PM EDTTornado WarningILNChampaign, Clark19 min
May 27, 11:13 PM EDTTornado WarningILNDarke, Miami, Montgomery32 min
May 27, 11:18 PM EDTTornado WarningILNFairfield, Franklin, Pickaway27 min
May 27, 11:25 PM EDTTornado WarningILNHardin35 min
May 27, 11:27 PM EDTTornado Warning Tornado observedILNClark, Fayette, Greene, Madison48 min
May 27, 11:30 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene3 hr
May 27, 11:31 PM EDTTornado WarningILNGreene, Montgomery29 min
May 27, 11:34 PM EDTTornado WarningILNDelaware, Licking26 min
May 27, 11:38 PM EDTFlash Flood WarningILNClark, Greene, Miami, Montgomery6 hr
May 27, 11:41 PM EDTTornado WarningILNFranklin, Licking34 min
May 27, 11:43 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more6 hr
May 27, 11:45 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery30 min
May 27, 11:48 PM EDTTornado WarningILNFayette, Madison42 min
May 27, 11:50 PM EDTTornado WarningILNFairfield, Pickaway25 min
May 27, 11:52 PM EDTTornado WarningILNClark, Greene38 min
May 28, 12:07 AM EDTTornado WarningILNLicking23 min
May 28, 12:12 AM EDTTornado WarningILNFairfield, Hocking33 min
May 28, 12:12 AM EDTTornado WarningILNFayette, Madison, Pickaway, Ross34 min
May 28, 12:15 AM EDTTornado WarningILNClark, Fayette, Greene, Madison30 min
May 28, 12:38 AM EDTTornado WarningILNFayette, Madison37 min
May 28, 12:44 AM EDTAreal Flood AdvisoryILNFayette, Madison5 hr
May 28, 12:45 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross45 min
May 28, 12:49 AM EDTTornado WarningILNFairfield, Hocking, Pickaway, Ross26 min
May 28, 1:07 AM EDTTornado Warning Tornado observedILNFairfield, Hocking, Pickaway38 min
May 28, 1:27 AM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross33 min
May 28, 1:39 AM EDTTornado WarningILNHocking, Pickaway, Ross36 min
May 28, 1:44 AM EDTTornado WarningILNHocking31 min
May 28, 1:51 AM EDTTornado WarningILNHocking, Pickaway, Ross24 min
May 28, 2:19 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
May 28, 3:20 AM EDTRiver Flood AdvisoryILNDelaware, Franklin3 hr
May 28, 2:44 PM EDTSpecial Weather StatementILNAuglaize, Mercer61 min
May 28, 3:44 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer61 min
May 28, 4:30 PM EDTSpecial Weather StatementILNHardin30 min
May 28, 5:31 PM EDTSpecial Weather StatementILNAuglaize29 min
May 28, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin39 min
May 28, 6:27 PM EDTSpecial Weather StatementILNAuglaize, Shelby33 min
May 28, 6:50 PM EDTSpecial Weather StatementILNLogan25 min
May 28, 7:00 PM EDTSpecial Weather StatementILNAuglaize, Mercer30 min
May 28, 7:32 PM EDTSpecial Weather StatementILNMercer28 min
May 28, 7:47 PM EDTSpecial Weather StatementILNAuglaize, Hardin28 min
May 28, 7:48 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Mercer3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.